# SDR SWAA2022022368545

- Difficulty date: October 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR SPLICE STRAP AT BS 420+10 RBL10 TO LBL10 HAS AREAS OF CORROSION / RECEIVED NEW FWD CARGO BAY FLOOR SPLICE STRAP FOR B.S. 5420+10 ON PO #709593. FOR PART'S TRACKING ONLY
